Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

On solitral, have frequent urination, incontinence. How long will it take to normalize?

My father is old 84 yrs old. He is on solitral for the last two months. He urinates frequently and has less control and takes more time for completion. He has some improvement with solitral. How much time it will take to be normal.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Your father who is 84 years old has got symptoms of enlarged Prostate and has been taking Tab Solitral.You have not mentioned other detals about size of the prostate and if he has other problems like Diabetes, Hypertension etc.Pl get his ultrasound scanning done to ascertain the size of prostate I think he has got overflow incontinence due to enlarged prostate.If his other parameters are reasonably good It will be better to undergo an operation of TURP.This will improve his quality of life Pl consult some Urologist.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor